# SDR SWIA2021073059840

- Difficulty date: June 22, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Elongated
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE ELONGATED HOLES ON AFT PAX DOOR DRAG ANGLE.      (C-CHECK RO 7/27/2021)    REMOVED, REPLACED, AND INSTALLED PAX DOOR AFT, DRAG ANGLE REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13, AND DWG 601R31707 REV -E.  COMPLIED WITH 51-900-1003-SKY
